# SDR C2XA01TY185

- Difficulty date: November 23, 2001
- Submitted: November 23, 2001
- Operation: Air carrier
- Aircraft: N16511
- Make and model: Emb EMB-135ER
- Aircraft serial: 145267
- Aircraft time: 3,523 hours, 3,161 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14526795001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE EXTERNAL STRINGER 19L WAS FOUND CHAFED JUST AFT OF HYDRAULIC PUMP.  MAINTENANCE ACCOMPLISHED A BLEND OUT REPAIR OF STRINGER 19L IAW CONTINENTAL EXPRESS ENGINEERING CHANGE/REPAIR AUTHORIZATION 5310-01207, THE REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
